# SDR SWAA2023041815595

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500B+10-500D WL 158.<[01] FLOOR TO SIDEWALL SUPPORT SHOW PREVIOUS REINFORCING REPAIR & NOT HAS ALLOWABLE DAMAGE IN SRM AT LBL 24 BS 500B+10' TO BS 500D WL 156.5 MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 PARAG. 9.C.;[02] VERIFIED CORRECTIVE ACTION #1 MEASUREMENT TABLE VERIFIED;[03] THIS TASK CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00JFQXJ;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED STEPS COMPLETE
